# SDR 9502746612

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lower Beam
- Condition: Corroded
- Location: Fs 1840-1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THE AFT CARGO LOWER BEAM CORRODED AT FS 1840 TO 1860.  THE LOWER BEAM WEB (65B04721-1) IS MADE FROM 0.125 INCH 7075-T6 ALUMINUM.  MADE REPAIR PER EA 66-93767.
